The mean square of the Dedekind zeta function in quadratic number fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)403-417
JournalMathematical proceedings of the Cambridge Philosophical Society
Volume106
Publication statusPublished - 1989

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The mean square of the Dedekind zeta function in quadratic number fields. / Müller, Wolfgang.

In: Mathematical proceedings of the Cambridge Philosophical Society, Vol. 106, 1989, p. 403-417.

Research output: Contribution to journalArticleResearchpeer-review

@article{3f028de74d8043d4960ee9e1d66be1be,
title = "The mean square of the Dedekind zeta function in quadratic number fields",
author = "Wolfgang M{\"u}ller",
year = "1989",
language = "English",
volume = "106",
pages = "403--417",
journal = "Mathematical proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - The mean square of the Dedekind zeta function in quadratic number fields

AU - Müller, Wolfgang

PY - 1989

Y1 - 1989

M3 - Article

VL - 106

SP - 403

EP - 417

JO - Mathematical proceedings of the Cambridge Philosophical Society

JF - Mathematical proceedings of the Cambridge Philosophical Society

SN - 0305-0041

ER -